# SDR MASA2010110801234

- Difficulty date: November 5, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 19,088 hours, 15,059 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Intermittent
- Location: Cabin Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HANDLE SENSOR INTERMITTENT.  MX OPS CHECK DOOR, NO DEFECT NOTED.
